| Model Number |
STD PTC - SIZE 4B - 132.5° - 78MM |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
01/10/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.The information contained in this report is being provided to the fda to comply with regulations regarding medical device reporting and is based on information submitted by others that may or may not be factually correct.
Event or Problem Description
"(b)(6) 2017: the initial surgery of ""aequalis reverse"" and ""aequalis ascend flex reverse"" were performed.(b)(6) 2018: there was a leg fracture.(b)(6) 2019: the affected area got dislocated and the revision surgery was scheduled.(b)(6) 2020: the revision surgery was performed.All the implants were removed except the stem, and the head implant (dwf043) was newly attached to the stem.The iliac bone was implanted into the glenoid cavity, and the operation was completed.The surgeon commented.""after the fracture of the lower leg, we recommended to move on a wheelchair that did not apply a load from below, but this was probably due to the use of a walker at the request of the patient.There was no problem with the implant."".